# SDR AWXA9600650

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 849029
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2541 - DURING EMERGENCY LIGHT TEST, R-2 DOOR AND LAST 6 ROWS EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REPLACED BATTERY PACK, OPERATIONS CHECK GOOD.  (M)
